MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HUMERAL HEAD TRIAL 48.5X17; SHOULDER INSTRUMENT - HEAD TRIAL

DEPUY IRELAND - 3015516266 HUMERAL HEAD TRIAL 48.5X17; SHOULDER INSTRUMENT - HEAD TRIAL
Catalog Number 620048170
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was noticed while trialing the head that several of the prongs on the inner portion of the trial were broken/missing.There was no delay in surgery.

Brand Name
HUMERAL HEAD TRIAL 48.5X17
Common Device Name
SHOULDER INSTRUMENT - HEAD TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25016402
Report Number1818910-2026-07732
Device Sequence Number9713756
Product Code HWT
UDI-Device Identifier10603295539230
UDI-Public(01)10603295539230(10)318546
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620048170
Device Lot Number318546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/28/2026
05/06/2026
05/18/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date04/28/2026
05/07/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale